# SDR DALA2023040602696

- Difficulty date: April 5, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N852NW
- Make and model: Airbus A330-223
- Aircraft serial: 0614
- Aircraft time: 73,512 hours, 9,479 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3352 THE SEAT TRACK P/N 14N00018-143 WAS FOUND CORRODED, BETWEEN FR71 & FR74 AT RH SIDE. DUE TO EXTENT OF DAMAGE, PART MUST BE REPLACED. HOWEVER, THE REQUIRED SEAT TRACK IS NOT AVAILABLE AT AEM AND IT HAS NOT BEEN FOUND COMMERCIALLY. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR INSTRUCTIONS AFT CABIN FLOOR STRUCTURE SEAT TRACK BTW FR71 TO FR74 AS PER ER / A 606996-14. (2705228)
